Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Rational surfaces with infinite automorphism group and no antipluricanonical curve

Author: Brian Harbourne
Journal: Proc. Amer. Math. Soc. 99 (1987), 409-414
MSC: Primary 14J26; Secondary 14E05
MathSciNet review: 875372
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Counterexamples are given to a conjecture communicated to me by I. Dolgachev and E. Looijenga of M. Gizatullin that every rational surface with an infinite automorphism group should have an antipluricanonical curve.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J26, 14E05

Retrieve articles in all journals with MSC: 14J26, 14E05

Additional Information

PII: S 0002-9939(1987)0875372-8
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia